advertisement

Diabetes

Question
Posted by: Van.Mowry@gmail.com | 2019/12/25

Q.

Tingling feet

I'm hypoglycemic. My feet are tingling. Should I worry about two bruises (can I send photos?)If I could email you photos it would be very helpful. I'm unable to get to my doctor until the first week of January at the earliest. Thanks

Expert's Reply

A.

Diabetes expert
- 2020/01/10

Hi

Hypoglycemia can cause tingling in the feet, but this should resolve with normalizing the glucose levels. In terms of the bruises, this would require a doctor to examine them, and therefore your GP would be best

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.